Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 63, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Sep 22, 2006, 8:25 PM EDT for Crawford County, Dubois County, Perry County, Indiana; 4 counties in Kentucky. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2006, 8:25 PM EDT (00:25 UTC)
- Expired
- Sep 22, 2006, 9:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Crawford County, IN, Dubois County, IN, Perry County, IN, Breckinridge County, KY, Hancock County, KY, Meade County, KY, Ohio County, KY
The radar
The Louisville radar (KLVX), 74 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 9:00 PM EDT | FLASH FLOOD | Lewisport, KY | SOME STREETS WERE FLOODED IN LEWISPORT. A FEW WERE CLOSED AND IMPASSABLE. |
| Sep 22, 9:00 PM EDT | FLASH FLOOD | Tell City, IN | WATER WAS UP TO THE CURBS IN SOME STREETS IN DOWNTOWN TELL CITY. |
| Sep 22, 9:11 PM EDT | HEAVY RAIN 0 | Leavenworth, IN | COOPERATIVE OBSERVER HAD 2.68 INCHES OF RAIN SINCE 815 PM EDT...USING AN UNOFFICIAL ELECTRONIC GAGE. |
| Sep 22, 9:11 PM EDT | HEAVY RAIN 2.68 | Leavenworth, IN | COOPERATIVE OBSERVER HAD 2.68 INCHES OF RAIN SINCE 815 PM EDT...USING AN UNOFFICIAL ELECTRONIC GAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1397 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLMK 230036 RRA FFWLMK INC025-037-123-KYC027-091-163-183-230130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING...RETRANSMIT NATIONAL WEATHER SERVICE LOUISVILLE KY 725 PM CDT FRI SEP 22 2006 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY... MEADE COUNTY IN NORTH CENTRAL KENTUCKY... HANCOCK COUNTY IN NORTHWEST KENTUCKY... NORTHERN OHIO COUNTY IN NORTHWEST KENTUCKY... SOUTHERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA... DUBOIS COUNTY IN SOUTH CENTRAL INDIANA... PERRY COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 830 PM CDT (930 PM EDT) * AT 724 PM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF CANNELTON TO 24 MILES SOUTHWEST OF HAWESVILLE...MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HARDINSBURG BRANDENBURG HAWESVILLE DEANEFIELD SULPHUR FERDINAND TELL CITY BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3821 8699 3755 8718 3758 8645 3821 8632 $$ 13
1 follow-up statement
000
WGUS73 KLMK 230112
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
910 PM EDT FRI SEP 22 2006
INC025-037-123-KYC027-091-163-183-230130-
DUBOIS IN-CRAWFORD IN-PERRY IN-MEADE KY-BRECKINRIDGE KY-HANCOCK KY-
OHIO KY-
810 PM CDT FRI SEP 22 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT(930 PM
EDT) FOR OHIO...HANCOCK...BRECKINRIDGE...MEADE...PERRY...CRAWFORD
AND DUBOIS COUNTIES...
AT 909 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
THUNDERSTORMS PRODUCING FLASH FLOODING IN PERRY AND DUBOIS
COUNTIES. THESE STORMS OVER ALL THE COUNTIES AND MOVING EAST
AT 40 MPH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LOUISVILLE.
LAT...LON 3848 8701 3821 8675 3756 8683 3768 8628
3826 8631
$$
SCHOTTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 4:30 PM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, Sep 22, 4:30 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...CORR TO ADD WATCH INFO AND FIX TYPOS NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT FRI SEP 22 2006 .SHORT TERM (TONIGHT AND SATURDAY)... MAIN CONCERNS CENTER AROUND EXCESSIVE RAINFALL AND THREAT OF SEVERE STORMS SATURDAY. UPPER AIR PATTERN CURRENTLY SHOWS AN UNUSUALLY STRONG TROUGH ACROSS THE UPPER MIDWEST. DEEP LOW PRESSURE AT THE SURFACE IS NOW CO-LOCATED WITH UPPER LOW ACROSS NORTHERN IOWA. ANOTHER DISTURBANCE OF CONCERN FOR OUR REGION IS CURRENTLY DIGGING SOUTHWARD ACROSS THE CENTRAL ROCKIES. THIS FEATURE WILL ROTATE THROUGH THE BASE OF THE EXISTING TROUGH AND MOVE ACROSS KANSAS SATURDAY AFTERNOON. AT THE SURFACE...LOW PRESSURE WILL FORM ALONG A SURFACE TROUGH AND MOVE INTO ILLINOIS LATE TOMORROW. STRONG SOUTHWEST FLOW ACROSS THE LOWER OHIO VALLEY WILL ALLOW MODIFIED TROPICAL MOISTURE TO STREAM NORTHWARD. THE NAM FORECASTS AROUND 2 INCHES OF PRECIPITABLE WATER TO REMAIN ALONG THE OHIO RIVER THROUGH SUNDAY MORNING. EARLIER STORMS DUMPED ONE TO TWO INCHES ACROSS CENTRAL KENTUCKY WITH AXIS OF HEAVIEST RAIN EXTENDING FROM BUTLER COUNTY NORTHEASTWARD THROUGH THE SOUTHERN BLUEGRASS REGION. FEEL THE GREATEST THREAT OF HEAVY RAINFALL TONIGHT WILL BE ALONG/NORTH OF THE OHIO RIVER. CURRENTLY...WARM FRONT IS STALLED ALONG WESTERN KENTUCKY/TENNESSEE BORDER. SHOWERS AND EXTENSIVE RAIN COOLED AIR WILL RETARD NORTHWARD PROGRESSION OF THIS FRONT...BUT IT WILL EVENTUALLY MOVE NORTH INTO CENTRAL INDIANA OVERNIGHT. BOTH GFS AND NAM SHOW EXPANDING COVERAGE OF PRECIP LATER THIS EVENING AND OVERNIGHT AS LOW LEVEL JET INCREASES AND A LEAD DISTURBANCE EJECTS AHEAD OF THE LARGER TROUGH ACROSS THE MIDWEST. BOTH MODELS CONCENTRATE PRECIP ALONG/NORTH OF THE OHIO RIVER. ATTENTION NOW WILL TURN TO SEVERE WX CHANCES FOR SATURDAY. THE SEVERE STORMS CENTER HAS PLACED OUR FORECAST AREA IN A SLIGHT RISK. KENTUCKY WILL BE FIRMLY WITHIN WARM SECTOR TOMORROW. HIGH TEMPERATURES WILL DEPEND ON CLOUD COVER AND PRECIP COVERAGE DURING THE DAY...BUT TEMPERATURES WILL LIKELY REACH THE LOWER 80S ACROSS THE SOUTH. WITH A LACK OF UPPER FORCING TOMORROW AFTERNOON ANY STORMS WILL BE OF A MORE SCATTERED NATURE. HOWEVER...STRONG UNI-DIRECTIONAL WIND SHEAR AND MODERATE SURFACED BASED INSTABILITY WILL BRING A THREAT OF WIND DAMAGE. EXPECT BREEZY SOUTH WINDS TOMORROW AS 35 MPH WINDS AT 3000 FEET MIX DOWN DURING THE AFTERNOON. RAIN CHANCES WILL INCREASE TO CATEGORICAL LATE TOMORROW AS A LINE OF STORMS ASSOCIATED WITH AN APPROACHING COLD FRONT APPROACHES SOUTHWESTERN INDIANA. WITH STRENGTHENING MID LEVEL WINDS...SOME OF THESE STORMS MAY PRODUCE DAMAGING WINDS AS WELL. JSD .LONG-TERM (SATURDAY NIGHT THROUGH FRIDAY)... ...POTENTIAL FOR SEVERE WEATHER OUTBREAK SATURDAY NIGHT ALONG WITH MORE HEAVY RAINFALL... SATURDAY NIGHT...CONTINUES TO LOOK LIKE A SQUALL LINE WITH DAMAGING WINDS AND ISOLATED TORNADOES IS A VERY REAL THREAT NW TO SE ACROSS THE FA. SUNDAY WILL CONTINUE PREV FCST TREND WI RW- ENDING FROM NW TO SE ACROSS THE FA AS THE REMNANTS OF THE COMPLEX AND VIGOROUS STORM SYSTEM IS REPLACED BY A DRY NORTHWESTERLY FLOW THROUGH MIDWEEK. NOT REALLY CANADIAN AIR BUT PACIFIC BEHIND THIS SYSTEM SO TEMPS WILL BE NEAR OR ONLY A LITTLE BELOW SEASONAL NORMALS FOR THIS TIME OF YEAR. DURING THE LATE WEDNESDAY AND THURSDAY TIME FRAME...THE LATEST MODELS TO VARYING DEGREES ARE INDICATING THAT A RATHER STRONG TROUGH WILL DROP SOUTHEAST INTO THE GREAT LAKES REGION AND FORCE A COLD FRONT ACROSS THE REGION. ITS STILL TOO EARLY TO REALLY SETTLE ON JUST HOW MUCH CANADIAN AIR WILL DROP SOUTHWARD WITH THIS SYSTEM. FOR NOW WILL KEEP THE CURRENT FCST TRENDS FOR LATE IN THE WORKWEEK. --21 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...FLASH FLOOD WATCH UNTIL 700 AM EDT/600 AM CDT SUNDAY ALONG AND NORTH OF A LINE FROM MORGANTOWN TO CAMPBELLSVILLE TO LEXINGTON. IN...FLASH FLOOD WATCH UNTIL 700 AM EDT SUNDAY. &&
Hazardous weather outlook, Sep 22, 4:30 PM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORR TO DAYS NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT FRI SEP 22 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-230830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 330 PM CDT FRI SEP 22 2006 /430 PM EDT FRI SEP 22 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT FOR ALL OF SOUTHERN INDIANA AND FOR CENTRAL KENTUCKY NORTH OF THE CUMBERLAND PARKWAY. SHOWERS AND THUNDERSTORMS SHOULD INCREASE IN COVERAGE THIS EVENING AND OVERNIGHT ALONG AND NORTH OF THE OHIO RIVER. AMPLE MOISTURE COMBINED WITH A SLOWLY MOVING WARM FRONT MAY LEAD TO INDIVIDUAL STORMS MOVING REPEATEDLY ACROSS THE SAME AREA. LOCALLY HEAVY RAINFALL MAY LEAD TO RUNOFF PROBLEMS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT SATURDAY AND SATURDAY NIGHT. AS A WARM FRONT MOVES NORTH TOMORROW...SURFACE INSTABILITY WILL INCREASE DURING THE DAY. AS A RESULT...IN ADDITION TO THE CONTINUING THREAT OF HEAVY RAINFALL...STRONG MID LEVEL WINDS WILL BRING A THREAT OF DAMAGING WINDS OR ISOLATED TORNADOES ASSOCIATED WITH ANY SCATTERED CONVECTION THAT DEVELOPS TOMORROW AFTERNOON. THE THREAT OF DAMAGING WINDS WILL INCREASE LATE TOMORROW AHEAD OF A COLD FRONT. LINEAR CONVECTION...IN THE FORM OF A SQUALL LINE OR INDIVIDUAL BOW ECHOS...MAY DEVELOP AND MOVE AHEAD OF THE COLD FRONT. IN ADDITION...HEAVY RAINFALL AND DEADLY LIGHTNING WILL ACCOMPANY THESE STORMS. OUTSIDE OF ANY THUNDERSTORM...SOUTHERLY WINDS COULD GUST UP TO 30 MPH IN SPOTS SATURDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY AS ANOTHER COLD FRONT AFFECTS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED SATURDAY THROUGH EARLY SUNDAY MORNING ...ESPECIALLY SATURDAY NIGHT. MONITOR THE LATEST FORECASTS ON NOAA ALL-HAZARDS RADIO OR ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. JSD
In the hours before
Special weather statement, Sep 22, 3:20 PM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 320 PM EDT FRI SEP 22 2006 KYZ027-061-062-070-071-221945- BUTLER-EDMONSON-GRAYSON-LOGAN-WARREN- 220 PM CDT FRI SEP 22 2006 ...STRONG THUNDERSTORMS WITH HEAVY RAIN AFFECTING PARTS OF BUTLER...EDMONSON...GRAYSON...LOGAN AND WARREN COUNTIES... AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF MORGANTOWN TO 12 MILES NORTH OF RUSSELLVILLE...AND MOVING NORTHEAST AT 40 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE... NEAR SUGAR GROVE BY 225 PM CDT. NEAR RIVERSIDE BY 230 PM CDT. NEAR GRAYSON SPRINGS BY 235 PM CDT. NEAR PEONIA BY 240 PM CDT. NEAR BEE SPRING BY 245 PM CDT. THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 27 AND 34. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Sep 22, 3:39 PM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 339 PM EDT FRI SEP 22 2006 KYZ027-028-053-062-063-222015- EDMONSON-GRAYSON-HARDIN-HART-LARUE- 239 PM CDT FRI SEP 22 2006 ...STRONG THUNDERSTORMS TO AFFECT PARTS OF EDMONSON...GRAYSON...HARDIN...HART AND LARUE COUNTIES... AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEITCHFIELD TO BROWNSVILLE...AND MOVING NORTHEAST AT 40 TO 50 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR CLARKSON BY 245 PM CDT. NEAR SUMMIT BY 350 PM EDT. NEAR EASTVIEW BY 355 PM EDT. NEAR PRICEVILLE BY 300 PM CDT. NEAR UPTON BY 405 PM EDT. NEAR TONNIEVILLE BY 410 PM EDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 71 AND 94. THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 107 AND 137. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Sep 22, 4:08 PM EDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 408 PM EDT FRI SEP 22 2006 KYZ028-045-046-053-054-065-222045- HARDIN-LARUE-MARION-NELSON-TAYLOR-WASHINGTON- 408 PM EDT FRI SEP 22 2006 ...STRONG THUNDERSTORMS TO AFFECT PORTIONS OF HARDIN...LARUE...MARION...NELSON...TAYLOR AND WASHINGTON COUNTIES... AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELIZABETHTOWN TO 11 MILES NORTH OF MUNFORDVILLE...AND MOVING EAST NORTHEAST AT 40 TO 50 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR MAGNOLIA BY 415 PM EDT. NEAR NEW HAVEN BY 420 PM EDT. NEAR BALLTOWN BY 425 PM EDT. NEAR ST. FRANCIS BY 430 PM EDT. NEAR ST. MARY BY 435 PM EDT. NEAR MAUD BY 440 PM EDT. THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 136 AND 137. THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 10 AND 25. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Local storm report, Sep 22, 4:12 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL CUB RUN 37.30N 86.07W
09/22/2006 E0.75 INCH HART KY TRAINED SPOTTER
&&
MRCSpecial weather statement, Sep 22, 5:41 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 541 PM EDT FRI SEP 22 2006 INZ076-083-084-089-222245- ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY 441 PM CDT FRI SEP 22 2006 /541 PM EDT FRI SEP 22 2006/ ...STRONG STORMS IN SOUTHERN INDIANA... A STORM WITH TORRENTIAL RAIN...DEADLY LIGHTNING...AND WIND GUSTS TO 40 MPH...WILL ENTER DUBOIS AND PERRY COUNTIES BY 455 PM CDT...AND ORANGE AND CRAWFORD COUNTIES BY 605 PM EDT. VISIBILITY IN THIS STORM WILL DROP AS LOW AS A HALF MILE...WITH RAINFALL RATES UP TO AN INCH PER HOUR. THIS VERY HEAVY RAIN WILL EXACERBATE ANY PRE-EXISTING WATER PROBLEMS IN THIS AREA OF SOUTHERN INDIANA. USE EXTREME CAUTION IF OUT DRIVING IN THIS DANGEROUS WEATHER 13
Special weather statement, Sep 22, 8:17 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 817 PM EDT FRI SEP 22 2006 INZ079-KYZ032-230200- JEFFERSON IN-TRIMBLE KY- INCLUDING THE CITIES OF...MADISON...BEDFORD 817 PM EDT FRI SEP 22 2006 A STRONG THUNDERSTORM ON THE SCOTT...JEFFERSON COUNTY INDIANA LINE WILL PRODUCE VERY HEAVY RAINS AND POSSIBLE SMALL HAIL AS IT MOVES THROUGH JEFFERSON COUNTY INDIANA AND TRIMBLE COUNTY KENTUCKY. RAINFALL AMOUNTS OF HALF AN INCH TO AN INCH ARE POSSIBLE FROM THIS STORM. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER IN ROADWAYS. RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS AND POSSIBLE WARNINGS. CROW
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 11:12 PM EDT | Flash Flood Warning | LMK | Crawford, Floyd, Harrison | 3 hr |
| Sep 22, 11:28 PM EDT | Flash Flood Warning | LMK | Clark | 2 hr |
| Sep 23, 10:24 AM EDT | Flash Flood Warning | LMK | Perry | 5 hr |
| Sep 23, 12:30 PM EDT | Flash Flood Warning | LMK | Crawford, Dubois, Orange | 6 hr |
| Sep 23, 12:35 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 40 min |
| Sep 23, 1:07 PM EDT | Flash Flood Warning | LMK | Clark, Floyd, Harrison | 5 hr |
| Sep 23, 2:59 PM EDT | Flash Flood Warning | LMK | Perry | 4 hr |
| Sep 22, 8:48 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 27 min |
| Sep 22, 9:20 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin | 40 min |
| Sep 22, 9:35 PM EDT | Flash Flood Warning | LMK | Breckinridge, Hardin | 55 min |
| Sep 22, 10:31 PM EDT | Flash Flood Warning | LMK | Hardin | 59 min |
| Sep 22, 10:52 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 23 min |
| Sep 22, 11:14 PM EDT | Flash Flood Warning | LMK | Nelson, Washington | 91 min |
| Sep 23, 12:21 AM EDT | Severe Thunderstorm Warning | LMK | Hancock | 24 min |
| Sep 23, 12:25 AM EDT | Flash Flood Warning | LMK | Oldham, Shelby | 3 hr |
| Sep 23, 12:36 AM EDT | Severe Thunderstorm Warning | LMK | Butler | 39 min |
| Sep 23, 12:53 AM EDT | Flash Flood Warning | LMK | Franklin, Scott | 3 hr |
| Sep 23, 1:17 AM EDT | Flash Flood Warning | LMK | Butler | 3 hr |
| Sep 23, 1:47 AM EDT | Flash Flood Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Nicholas, Woodford | 118 min |
| Sep 23, 2:03 AM EDT | Flash Flood Warning | LMK | Anderson | 117 min |
| Sep 23, 2:25 AM EDT | Flash Flood Warning | LMK | Edmonson | 2 hr |
| Sep 23, 3:30 AM EDT | Severe Thunderstorm Warning | LMK | Adair | 30 min |
| Sep 23, 3:40 AM EDT | Severe Thunderstorm Warning | LMK | Russell | 35 min |
| Sep 23, 3:46 AM EDT | Flash Flood Warning | LMK | Warren | 119 min |
| Sep 23, 3:55 AM EDT | Flash Flood Warning | LMK | Logan | 2 hr |
| Sep 23, 4:01 AM EDT | Flash Flood Warning | LMK | Madison | 119 min |
| Sep 23, 8:04 AM EDT | Flash Flood Warning | LMK | Logan | 3 hr |
| Sep 23, 12:55 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Meade, Ohio | 50 min |
| Sep 23, 1:44 PM EDT | Flash Flood Warning | LMK | Oldham, Shelby | 5 hr |
| Sep 23, 2:12 PM EDT | Flash Flood Warning | LMK | Bullitt, Hardin | 4 hr |
| Sep 23, 2:12 PM EDT | Severe Thunderstorm Warning | LMK | Butler | 48 min |
| Sep 23, 2:25 PM EDT | Flash Flood Warning | LMK | Grayson, Ohio | 4 hr |
| Sep 23, 2:26 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 19 min |
| Sep 23, 2:40 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 35 min |
| Sep 23, 2:50 PM EDT | Flash Flood Warning | LMK | Butler, Logan | 4 hr |
| Sep 23, 3:14 PM EDT | Flash Flood Warning | LMK | Edmonson | 3 hr |
| Sep 23, 4:02 PM EDT | Flash Flood Warning | LMK | Green, Taylor | 3 hr |
| Sep 23, 4:21 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 24 min |
Nearby
Flash Flood Warnings in Kentucky, 2006Flash Flood Warnings in Indiana, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.